# SDR R61A201508280621

- Difficulty date: August 28, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Bs 281-301
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED MULTIPLE DENT DAMAGE ON THE LT SIDE OF THE FUSELAGE AFT OF THE ICE SHIELD AND HAD TO RESUBMIT FOR A PREVIOUS REPAIR ON LT SIDE FUSELAGE SKIN PANEL, PN 85360131.  BETWEEN BS X281.0-X301.0 AND BETWEEN STRINGERS 9P, 12P ON RD 8/4-53-2254.  MAINTENANCE PERFORMED, MAJOR REPAIR ON LT SIDE FUSELAGE SKIN PANEL, PN 85360131, BETWEEN BS X281.0 - X301.0 AND BETWEEN STRINGERS 9P, 12P IAW  RD 8/4-53-2254, ISSUE 2.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
